# SDR CALA2018110902344

- Difficulty date: November 9, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N78540
- Make and model: Boeing 737824
- Aircraft serial: 63646
- Aircraft time: 4,252 hours, 1,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 14 & 24 ABC EEL PATHWAY LIGHTING INOP. RELAMPED REF AMM 33-51-15 OPS CHECKED OK. ACP IDT INSP OF RELAMPING OF EPL LIGHT AT SEAT 14 AND 24 REF GMM 09-10-05 AND AMM 33-51-15. OPS CK GOOD.
